Orthogonal neutrosophic 2-metric spaces

Articles > Article · 2023

Authors: GOPINATH JANARDHANAN, GUNASEELAN MANI, Özgür EGE, VIDHYA VARADHARAJAN, RENY GEORGE

Journal of Inequalities and Applications, Journal Indexed in SCI Expanded, International, WoS, 2023, vol 2023, pp 1-20

DOI: 10.1186/s13660-023-03024-x

Summary

Abstract In this study, we introduce the notion of an orthogonal neutrosophic 2-metric space and prove the common fixed-point theorem on an orthogonal neutrosophic 2-metric space. From the obtained results, we give an example to support our results.

View details